2019
Том 71
№ 4

All Issues

Linchuk S. S.

Articles: 2
Article (Ukrainian)

On some properties of Gelfond – Leontiev generalized integration operators

Linchuk N. E., Linchuk S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 1. - pp. 61-68

In a class of linear continuous operators acting in spaces of functions analytic in domains, we describe in various forms isomorphisms which commute with a degree of the Gelfond – Leontiev generalized integration. We also obtain images of all closed subspaces of a space of analytic functions which are invariant with respect to the degree of the Gelfond – Leontiev generalized integration.

Article (Ukrainian)

Generalization of Berg-Dimovski convolution in spaces of analytic functions

Linchuk S. S., Zvozdetskii T. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 910-919

In the space H(G) of functions analytic in a ρ-convex region G equipped with the topology of compact convergence, we construct a convolution for the operator J π+L where J ρ is the generalized Gel’fond-Leont’ev integration operator and L is a linear continuous functional on H(G). This convolution is a generalization of the well-known Berg-Dimovski convolution. We describe the commutant of the operator J π+L in ℋ(G) and obtain the representation of the coefficient multipliers of expansions of analytic functions in the system of Mittag-Leffler functions.